IIUM Repository

Single Polygon Counting on Cayley Tree of Order 3

Pah, Chin Hee (2010) Single Polygon Counting on Cayley Tree of Order 3. Journal of Statistical Physics, 140 (1). pp. 198-207. ISSN 0022-4715

[img] PDF (Single polygon counting on cayley)
Restricted to Repository staff only

Download (317kB) | Request a copy


We showed that one form of generalized Catalan numbers is the solution to the problem of finding different connected component with finite vertices containing a fixed root for the semi-infinite Cayley tree of order 3. We give the formula for the full graph, Cayley tree of order 3 which is derived from the generalized Catalan numbers. Using ratios of Gamma functions, two upper bounds are given for problem defined on semi-infinite Cayley tree of order 3 as well as the full graph.

Item Type: Article (Journal)
Additional Information: 5826/293
Uncontrolled Keywords: cayley tree, generalized catalan numbers, contour method
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Depositing User: DR. CHIN HEE PAH
Date Deposited: 02 Jun 2011 15:29
Last Modified: 11 Jul 2011 16:02
URI: http://irep.iium.edu.my/id/eprint/293

Actions (login required)

View Item View Item


Downloads per month over past year